# SDR AALA202308099733

- Difficulty date: August 2, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 59,336 hours, 29,930 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: E0054R16B26SZE
- Condition: Defective
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IND DUE TO THE LEFT OUTER WING TANK LOST 1000 LBS OF FUEL IN 5 MINS 420 LBS WAS THE LOWEST READING. THE AIRCRAFT LANDED SAFELY AT IND WITHOUT FURTHER INCIDENT.   MAINTENANCE CONFIRMED INTERMITTENT LOSS OF THE LEFT HAND WING PROBE 13 DRIVE SIGNAL THROUGH FUSED SHORTING PLUG CONNECTOR 4041VC. REPLACED FUSED SHORTING PLUG CONNECTOR 4041VC PER AMM 28-42-43. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
